A homological characterization of local complete intersections
Compositio Mathematica, Volume 23 (1971) no. 3, pp. 251-255.
@article{CM_1971__23_3_251_0,
     author = {Gulliksen, T. H.},
     title = {A homological characterization of local complete intersections},
     journal = {Compositio Mathematica},
     pages = {251--255},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {23},
     number = {3},
     year = {1971},
     mrnumber = {301008},
     zbl = {0218.13028},
     language = {en},
     url = {http://www.numdam.org/item/CM_1971__23_3_251_0/}
}
TY  - JOUR
AU  - Gulliksen, T. H.
TI  - A homological characterization of local complete intersections
JO  - Compositio Mathematica
PY  - 1971
SP  - 251
EP  - 255
VL  - 23
IS  - 3
PB  - Wolters-Noordhoff Publishing
UR  - http://www.numdam.org/item/CM_1971__23_3_251_0/
LA  - en
ID  - CM_1971__23_3_251_0
ER  - 
%0 Journal Article
%A Gulliksen, T. H.
%T A homological characterization of local complete intersections
%J Compositio Mathematica
%D 1971
%P 251-255
%V 23
%N 3
%I Wolters-Noordhoff Publishing
%U http://www.numdam.org/item/CM_1971__23_3_251_0/
%G en
%F CM_1971__23_3_251_0
Gulliksen, T. H. A homological characterization of local complete intersections. Compositio Mathematica, Volume 23 (1971) no. 3, pp. 251-255. http://www.numdam.org/item/CM_1971__23_3_251_0/

M. André [1] Méthode Simpliciale en Algèbre Homologique et Algèbre Commutative. Springer lecture Notes 32 (1967). | MR | Zbl

E.F. Assmus [2] On the homology of local rings, Illinois J. of Math. 3 (1959) 187-199. | MR | Zbl

M. Auslander, D.A. Buchsbaum [3] Codimension and multiplicity. Annals of Math. 68 (1958) 625-657. | MR | Zbl

T.H. Gulliksen [4] A proof of the existence of minimal R-algebra resolutions. Acta Math. 120 (1968). | MR | Zbl

T.H. Gulliksen, G. Levin [5] Homology of local rings. Queen's papers in pure and appl. Math. No. 20 (1969). | MR | Zbl

J. Tate [6] Homology of Noetherian rings and local rings. Illinois J. of Math. 1 (1957) 14-25. | MR | Zbl